# SDR AALA202310090433

- Difficulty date: October 3, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 64,843 hours, 38,086 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3757
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 36,556 hours, 23,579 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCKS ODOR IN FLIGHT DECK DURING DESCENT WITH PACKS ON. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202310050433: REPLACED APU PER TASK CARD 26L31049003. ** (CLOSED)
